MAUDE Adverse Event Report: TYBER MEDICAL ACIS PROTI COM/L5 MM H; NTERBODY - ACIS

TYBER MEDICAL ACIS PROTI COM/L5 MM H; NTERBODY - ACIS
Model Number 108843505
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the historical data review and the device history record review there were no trends observed with this complaint type.There were no non-conformances or capas associated with the lot or part number.The surgical technique and device specifications were also reviewed for this investigation.Since the device was not returned and further information with regards to this case was not available at the time of this investigation the root cause is indeterminate.
 
Event or Problem Description
The surgeon implanted the cervical cage with the plunger from the acis set.The cage broke on the backside.Surgery was delayed due to the reported event for greater than 20 minutes., device was explanted and a replaced with a new device.Procedure was reported to be successfully completed., fragments were reported as being generated but easily removed without additional intervention.

Brand Name
ACIS PROTI COM/L5 MM H
Common Device Name
NTERBODY - ACIS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
MDR Report Key12066666
Report Number3012966183-2021-00015
Device Sequence Number17331540
Product Code ODP
UDI-Device Identifier00819917020564
UDI-Public00819917020564
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model Number108843505
Device Catalogue Number108843505
Device Lot Number166116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;